Translator Disclaimer
September 2010 The initial meadows
Inge Bethke, Piet Rodenburg
J. Symbolic Logic 75(3): 888-895 (September 2010). DOI: 10.2178/jsl/1278682205

Abstract

A meadow is a commutative ring with an inverse operator satisfying 0-1=0. We determine the initial algebra of the meadows of characteristic 0 and prove a normal form theorem for it. As an immediate consequence we obtain the decidability of the closed term problem for meadows and the computability of their initial object.

Citation

Download Citation

Inge Bethke. Piet Rodenburg. "The initial meadows." J. Symbolic Logic 75 (3) 888 - 895, September 2010. https://doi.org/10.2178/jsl/1278682205

Information

Published: September 2010
First available in Project Euclid: 9 July 2010

zbMATH: 1217.68142
MathSciNet: MR2723772
Digital Object Identifier: 10.2178/jsl/1278682205

Keywords: computable algebras , data structures , decidability , initial algebra semantics , normal forms , specification languages , word problem

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 3 • September 2010
Back to Top